# SDR ASAA0510117

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6546547109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-STA 727 BETWEEN LT AND RT KEELBEAM SUPPORT ANGLE FOUND CRACKED.  SUPPORT ANGLE REPLACED.  (K)
